# SDR 97ZZZX4298

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7TD
- Make and model: Beech E-90
- Aircraft serial: LW276
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 5052443931
- Condition: Broken
- Location: Elevator Control
- Part time: 2,754 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, AIRCRAFT RETURNED DUE TO ELEVATOR MALFUNCTION.  INSPECTION FOUND ELEVATOR CABLE BROKEN DUE TO CHAFE ON A CLAMP ON THE BLEED AIR LINE.  EMERGENCY GEAR HANDLE FORCES BLEED LINE DOWNWARD ON TO ELEVATOR CABLE.  SUGGEST RE-ROUTE BLEED LINE.
